MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM10080
Medical Device Problem Codes Positioning Failure (1158); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem10080 vascular stent graft allegedly experienced positioning failure.This information was received from one source.The event involved a patient with no known impact to the patient.The age, weight and gender of the patient were not provided.
 
Additional Manufacturer Narrative
H10: the previous mdr was incorrectly submitted with fda rn number 9681442.The correct fda rn number for this report is 2020394.H10: as the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem10080 endovascular stent graft allegedly experienced positioning failure.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The age, weight and gender of the patient were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was not returned for evaluation.Therefore the investigation is inconclusive for the reported positioning failure and misfire.Based on the available information, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem10080 endovascular stent graft allegedly experienced positioning failure and misfire.This information was received from one source.The event involved a patient with no known impact to the patient.The age, weight and gender of the patient were not provided.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10272857
Report Number9681442-2020-00159
Device Sequence Number16344460
Product Code PFV
UDI-Device Identifier04049519008608
UDI-Public(01)04049519008608
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM10080
Device Catalogue NumberFEM10080
Device Lot NumberANDV4386
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer06/30/2020
09/30/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date07/15/2020
10/22/2020
Patient Sequence Number1